# SDR C77A20121106002

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 11,016 hours, 6,339 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 11,016 hours, 6,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM, HAS CORROSION AS MARKED BETWEEN FRAME 16 AND 17 X=4887.5 Y= -330.2.   R & R RT FLOORBEAM IAW SRM 51-41-01 AND 51-43-01.
